MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE HIGH SPEED CUTTER 25G/8000CPM

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE HIGH SPEED CUTTER 25G/8000CPM
Catalog Number 6267.NMD05
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation could not reveal the root cause, due to not receiving the faulty article.Therefore this complaint is closed.Bubbles coming out of the cutter, hence concluded as reportable.Investigation could not reveal the root cause, due to not receiving the faulty article.Therefore this complaint is closed.(b)(4).All available information has been provided.
 
Event or Problem Description
A report has been received from (b)(6) reporting air bubbles.No further information is available.

Brand Name
DISPOSABLE HIGH SPEED CUTTER 25G/8000CPM
Common Device Name
HIGH SPEED CUTTER
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7245477
Report Number1222074-2018-00018
Device Sequence Number11016988
Product Code HQE
UDI-Device Identifier08717872019086
UDI-Public08717872019086
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 08/13/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number6267.NMD05
Device Lot Number2000353808
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2014
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1